# SDR DALA2024101810211

- Difficulty date: October 11, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 95,034 hours, 16,474 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: L4
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SHIP 1816 4L DOOR WOULD NOT ARM BEFORE DEPATURE. CORRECTIVE ACTION: REMOVED DEBRIS FROM 4L DOOR. ARMS NORMAL. OK FOR SVC. REF B767 AMM 52-22 (6369060)
